Approximation of Periodic Functions of Many Variables in Metric Spaces by Piecewise-Constant Functions
AbstractWe prove the direct and inverse Jackson- and Bernstein-type theorems for averaged approximations of periodic functions of many variables by piecewise-constant functions with uniform partition of the period torus in metric spaces with integral metric given by a function ψ of the type of modulus of continuity.
How to Cite
AgoshkovaT. A. “Approximation of Periodic Functions of Many Variables in Metric Spaces by Piecewise-Constant Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 10, Oct. 2013, pp. 1303–1314, http://umj.imath.kiev.ua/index.php/umj/article/view/2510.